# SDR DXT2008F00000

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL START OF APU UPON OPENING BLEED AIR AND ISOLATION VALVE, LT LOWER COCKPIT AREA BEGAN FILLING WITH BLUE/GREY SMOKE AND UPON SHUTDOWN OF APU AND CLOSING ISOL VALVE/BLEED VALVE, SMOKE DISSIPATED.  (K)
